A member asked:

How will 10mg of flexeril (cyclobenzaprine hcl) make me feel?

A doctor has provided 1 answer
Dr. Joel Cooperman answered

Specializes in Physical Medicine and Rehabilitation

Tired: Many people feel tired or sedated from that medication. It is a common side affect.

Answered 5/26/2013

5.4k views

Thank

Related Questions

A member asked:

Please describe the medication: flexeril (cyclobenzaprine hcl)?

7 doctors weighed in across 4 answers

A member asked:

What are the tests for flexeril (cyclobenzaprine hcl) overdose?

A doctor has provided 1 answer

A member asked:

Can flexeril (cyclobenzaprine hcl) be cut in half 10 millimeter

A doctor has provided 1 answer

A member asked:

Can a.Person overdose on flexeril (cyclobenzaprine hcl) and die?

A doctor has provided 1 answer

A member asked:

How often can you take 10 mg of flexeril (cyclobenzaprine hcl) ?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question